CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
rlestate Views: 53,942
Published: 14 years ago
 
This is a reply to # 69,720

Re: Mirena IUD Side Effects


I am experiencing similar problems as well. I had Mirena inserted last February, 1 year after the birth of my daughter. The insertion process was very painful. I experienced severe abdominal cramping and bleeding. I was off my feet for 3 days. Since then, it seems I am bleeding more than I am not. I am unsure when my periods are supposed to be as well. The bleeding starts out light for 2 days, then gets heavy and I will experience mild bleeding for 2 weeks (some heavy and light days). It will stop for about 1 week, then start up again. I have recently been experiencing sore, tender lumpy breasts, and incresed bleeding with exercise. I am not sure if weight gain is an issue since I had been trying to lose weight from the birth of my daughter. I am having a hard time reducing the size of my abdomen. It appears that the more sit up's I do, the more cramping and bleeding I experience. I do have an appointment in 2 weeks to remove the Mirena. It was appealing to think that Mirena was a no fuss birth control option. After reading various posts from various web sites about Mirena, I wonder why most of these side effects are not mentioned. The Mirena brochure does say you may experience spotting for the first 6 months, but does not mention that bleeding may continue and/or become heavy and last from 7-10 days twice a month.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

3.281 sec, (1)